# SDR DL733010453

- Difficulty date: March 19, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N313WA
- Make and model: Boeing 737347
- Aircraft serial: 23599
- Aircraft time: 40,274 hours, 28,234 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 310FW0410
- Condition: Failed
- Location: Nose Gear
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF SLC NOSE GEAR UNSAFE LIGHT ON RETRACTION. RED LIGHT STAYED ON.      REPLACED NOSE UPLOCK SENSOR S846. PERFORMED GEAR SWING OPS CHECKED NORMAL.
